MAUDE Adverse Event Report: ARTHREX, INC. NANONEEDLE SCOPE, 125MM; LAPAROSCOPE

ARTHREX, INC. NANONEEDLE SCOPE, 125MM; LAPAROSCOPE
Model Number NANONEEDLE SCOPE, 125MM
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/08/2024, it was reported by an arthrex subsidiary employee via sems(b)(4) that an ar-3210-0043 nanoscope needle became blurred after repeated insertion and removal.This was discovered during a case.This case was completed by new product of same product number.No patient harms.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to moisture intrusion.

Brand Name
NANONEEDLE SCOPE, 125MM
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20127187
Report Number1220246-2024-07342
Device Sequence Number16940863
Product Code GCJ
UDI-Device Identifier00888867375574
UDI-Public00888867375574
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberNANONEEDLE SCOPE, 125MM
Device Catalogue NumberAR-3210-0043
Device Lot NumberYS23009003
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer12/18/2024
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown